# SDR P5CA9700783

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED NR 2 PYLON RT SIDE RIB AT NAC 230, ACCESS FROM NR 483GL.  REPAIRED CARRIED OUT IAW BOEING SRM 54-10-03, REF NR 854454 AND PROCESS SHEET S/N 240206.
